# SDR UPS96220545

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON FRAME CHORD STA 312, RBL 43, WL 178.  REMOVED AND REPLACED CHORD IAW SRM 53-10-1, 51-40-3, 51-30-2.
